# SDR COMA0160614

- Difficulty date: August 20, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 17,710 hours, 16,939 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Psu
- Part number: 2LA00663611
- Part serial: 482
- Condition: Faulty
- Location: Cabin
- Part time: 17,718 hours, 16,939 cycles
- Stage of operation: CR
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLIGHT #5877. THE PASSENGER SIGN CIRCUIT BREAKER TRIPPED DURING TAXI OUT OF DAY, AIRCRAFT RETURNED TO THE GATE. REPLACED SHORTED PASSENGER SERVICE UNIT AT SEAT 7AB.
